MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO INSTRUMENT BATTERY; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO INSTRUMENT BATTERY; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6000-006-000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was report by the customer that they found debris in the sterile packaging prior to a procedure.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4.Device evaluation: follow-up report submitted to document device evaluation results.H3 other text : discarded by user.

Brand Name
INSTRUMENT BATTERY
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10656961
Report Number0001811755-2020-02638
Device Sequence Number14129518
Product Code HAW
UDI-Device Identifier04546540245045
UDI-Public04546540245045
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6000-006-000
Device Catalogue Number6000006000
Device Lot Number2019120650
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1